今天是
今日新发布通知公告$cms.getNoticeCount(1,75)条 | 上传规范

9月2日物理学院“博约学术论坛”系列报告第39期

来源:   发布日期:2013-08-30
题 目:Localization in Topological Quantum Computation
报告人:Eric C. Rowell, Associate Professor
Department of Mathematics, Texas A & M University, Mail Stop 3368, College Station,TX77843
时  间:2013年9月2日(星期一)上午10:00
地  点:中心教学楼610
ABSTRACT I will give some perspectives on the problem of simulating topological quantum computers (TQC) on the quantum circuit model (QCM). Freedman, Kitaev and Wang found a "hidden" locality in TQC, but for practical applications we ask: When can the (braiding) gates of a TQC be completely localized? I will discuss some results and conjectures in this direction involving (generalized) Yang-Baxter operators.
Curriculum Vitae
Education
I. Ph.D. Mathematics University of California, San Diego, June 2003
II. B.A. Mathematics University of California, San Diego, June 1997
Research interests
Representation theory, Topological quantum computation, Categories with structure, Low-dimensional topology.
Recent papers
(1) C. Galindo; E. C. R., S.-M. Hong, Generalized and quasi-localization of braid group representations, Int. Math. Res. Not. 2013 no. 3, 693-731.
(2) P. Bruillard; E. C. R., Modular categories, integrality and Egyptian fractions, Proc. Amer. Math. Soc. 140 (2012), 1141-1150.
(3) E. C. R.; Z. Wang, Localization of unitary braid representations, Comm. Math. Phys. 311 (2012) no. 3, 595-615.
(4) D. Naidu; E. C. R., A finiteness property for braided fusion categories, Algebr. Represent. Theory. 15 (2011) no. 5, 837-855.
(5) E. C. R., A quaternionic braid representation (after Goldschmidt and Jones), Quantum Topol. 2 (2011), 173-182.
(6) E. C. R., Braid representations from quantum groups of exceptional Lie type, Rev. Un. Mat. Argentina 51 (2010) no. 1, 165-175.
(7) S.-M. Hong; E. C. R., On the classification of the Grothendieck rings of non-self-dual modular categories, J. Algebra 324 (2010) no. 5, 1000-1015.
(8) I. Tuba; E. C. R., Finite linear quotients of B3 of low dimension, J. Knot Theory Ramifications 19 (2010) no. 5, 587-600.
(9) E. C. R.; Y. Zhang; Y.-S. Wu; M.-L. Ge, Extraspecial two-groups, generalized Yang-Baxter equations and braiding quantum gates, Quantum Inf. Comput. 10 (2010) no. 7-8, 0685-0702.

联系方式:物理学院办公室(68913163)
网    址:
http://physics.bit.edu.cn/

(审核:姜艳)